English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 629056      Online Users : 78
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/44114

Title: PDC and Non-PDC fuzzy control with relaxed stability conditions for contintuous-time multiplicative noised fuzzy systems
Authors: Wen-Jer Chang;Cheung-Chieh Ku;Chia-Hao Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 2012
Issue Date: 2017-11-15T02:25:18Z
Publisher: Journal of The Franklin Institute
Abstract: This paper presents a relaxed scheme of fuzzy controller design for continuous-time nonlinear stochastic systems that are constructed by the Takagi–Sugeno (T–S) fuzzy models with multiplicative noises. Through Nonquadratic Lyapunov Functions (NQLF) and Non-Parallel Distributed Compensation (Non-PDC) control law, the less conservative Linear Matrix Inequality (LMI) stabilization conditions on solving fuzzy controllers are derived. Furthermore, in order to study the effects of stochastic behaviors on dynamic systems in real environments, the multiplicative noise term is introduced in the consequent part of fuzzy systems. For decreasing the conservatism of the conventional PDC-based fuzzy control, the NQLF stability synthesis approach is developed in this paper to obtain relaxed stability conditions for T–S fuzzy models with multiplicative noises. Finally, some simulation examples are provided to demonstrate the validity and applicability of the proposed fuzzy controller design approach.

PDC and Non-PDC fuzzy control with relaxed stability conditions for contintuous-time multiplicative noised fuzzy systems. Available from: https://www.researchgate.net/publication/256710852_PDC_and_Non-PDC_fuzzy_control_with_relaxed_stability_conditions_for_contintuous-time_multiplicative_noised_fuzzy_systems [accessed Nov 15 2017].
Relation: 349(8), pp.2664-2686
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/44114
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback